Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 11, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jun 20, 2021, 9:42 PM EDT for 4 counties in Michigan. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2021, 9:42 PM EDT (01:42 UTC)
- Expired
- Jun 20, 2021, 10:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lenawee County, MI, Monroe County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 63 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 6:06 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
134
WUUS53 KDTX 210142
SVRDTX
MIC091-115-161-163-210245-
/O.NEW.KDTX.SV.W.0011.210621T0142Z-210621T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
942 PM EDT Sun Jun 20 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Northwestern Monroe County in southeastern Michigan...
Wayne County in southeastern Michigan...
Northeastern Lenawee County in southeastern Michigan...
Washtenaw County in southeastern Michigan...
* Until 1045 PM EDT.
* At 942 PM EDT, severe thunderstorms were located along a line
extending from near Manchester to near Britton to Maybee, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Maybee around 945 PM EDT.
Saline, Milan and Carleton around 950 PM EDT.
Chelsea around 955 PM EDT.
Ann Arbor, Ypsilanti, Flat Rock, Dexter, Willis and Dixboro around
1000 PM EDT.
Other locations in the path of these severe thunderstorms include
Taylor, Romulus, Trenton, Belleville, Salem, Greenfield Village,
Canton, Detroit, Dearborn, Northville, Whitmore Lake and Livonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4207 8413 4242 8413 4245 8308 4210 8323
4192 8377
TIME...MOT...LOC 0142Z 224DEG 49KT 4217 8414 4206 8383 4202 8354
HAIL...<.75IN
WIND...60MPH
$$
Mann4 follow-up statements
135
WWUS53 KDTX 210201
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1001 PM EDT Sun Jun 20 2021
MIC091-115-210211-
/O.CAN.KDTX.SV.W.0011.000000T0000Z-210621T0245Z/
Monroe MI-Lenawee MI-
1001 PM EDT Sun Jun 20 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE AND
NORTHEASTERN LENAWEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Michigan.
LAT...LON 4242 8413 4245 8308 4210 8323 4208 8385
4224 8413
TIME...MOT...LOC 0201Z 223DEG 27KT 4232 8396 4219 8370 4217 8336
$$
MIC161-163-210245-
/O.CON.KDTX.SV.W.0011.000000T0000Z-210621T0245Z/
Wayne MI-Washtenaw MI-
1001 PM EDT Sun Jun 20 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR WAYNE AND WASHTENAW COUNTIES...
At 1001 PM EDT, severe thunderstorms were located along a line
extending from near Chelsea to near Saline to near Romulus, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Flat Rock, Romulus, Ypsilanti, Trenton, Belleville, Dixboro,
Taylor, Greenfield Village, Salem, Whitmore Lake, Canton, Detroit,
Dearborn, Northville, Livonia and Novi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4242 8413 4245 8308 4210 8323 4208 8385
4224 8413
TIME...MOT...LOC 0201Z 223DEG 27KT 4232 8396 4219 8370 4217 8336
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TF903
WWUS53 KDTX 210213
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1013 PM EDT Sun Jun 20 2021
MIC161-163-210245-
/O.CON.KDTX.SV.W.0011.000000T0000Z-210621T0245Z/
Wayne MI-Washtenaw MI-
1013 PM EDT Sun Jun 20 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR WAYNE AND EASTERN WASHTENAW COUNTIES...
At 1013 PM EDT, severe thunderstorms were located along a line
extending from near Dexter to near Ypsilanti to near Taylor, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Taylor and Greenfield Village around 1020 PM EDT.
Dearborn and Salem around 1025 PM EDT.
Detroit and Northville around 1030 PM EDT.
Livonia around 1040 PM EDT.
Southfield around 1050 PM EDT.
Other locations impacted by these severe thunderstorms include
Melvindale, Hudson Mills Metropark, New Boston, Delhi Mills,
Westland, Woodhaven, Lincoln Park, Southgate, Brownstown Township and
Inkster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4242 8404 4245 8308 4210 8323 4214 8376
4226 8395
TIME...MOT...LOC 0213Z 226DEG 38KT 4238 8382 4225 8356 4223 8322
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TF809
WWUS53 KDTX 210223
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1023 PM EDT Sun Jun 20 2021
MIC161-163-210245-
/O.CON.KDTX.SV.W.0011.000000T0000Z-210621T0245Z/
Wayne MI-Washtenaw MI-
1023 PM EDT Sun Jun 20 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR WAYNE AND NORTHEASTERN WASHTENAW COUNTIES...
At 1022 PM EDT, severe thunderstorms were located along a line
extending from South Lyon to Northville to near Detroit, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Detroit around 1030 PM EDT.
Other locations impacted by these severe thunderstorms include
Inkster, Highland Park, Melvindale, Redford, Plymouth, Garden City,
Barton Hills, Wayne, Northwest Detroit and Westland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4242 8388 4245 8308 4218 8319 4218 8359
4230 8378
TIME...MOT...LOC 0222Z 209DEG 48KT 4245 8365 4242 8346 4237 8316
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TF976
WWUS53 KDTX 210235
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1035 PM EDT Sun Jun 20 2021
MIC161-163-210245-
/O.EXP.KDTX.SV.W.0011.000000T0000Z-210621T0245Z/
Wayne MI-Washtenaw MI-
1035 PM EDT Sun Jun 20 2021
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE AND NORTHEASTERN
WASHTENAW COUNTIES WILL EXPIRE AT 1045 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with
these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Michigan.
LAT...LON 4242 8388 4245 8308 4218 8319 4218 8359
4230 8378
TIME...MOT...LOC 0235Z 224DEG 49KT 4257 8349 4254 8330 4249 8300
$$
TFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:45 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 20, 7:45 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
745 PM EDT Sun Jun 20 2021
.AVIATION...
Scattered showers and thunderstorms will work northeast into the
area this evening with another round sweeping through the region
overnight in advance of cold front. Degree of convection during the
time frame between these two periods remains in question. Coverage
will be greatest from KPTK south this evening and perhaps KPTK north
overnight although confidence remains pretty low for overnight
placement. Strong post frontal cold advection on Monday looks to
sustain MVFR clouds before lifting into low VFR later in the day,
with scattered light showers possible. West-northwest winds will be
strong throughout the day, generally 15-20 knots sustained, with
gusts of 25 to 30 knots at times.
For DTW...Thunderstorm chances increase quickly in the 00z-01z time
frame and persist until 04-05z. Another round may also occur
overnight with a cold front.
.DTW THRESHOLD PROBABILITIES...
* High for cigs aob 5000 feet this evening through Monday.
* High for thunderstorms this evening, low overnight.
&&
.PREV DISCUSSION...
Issued at 401 PM EDT Sun Jun 20 2021
DISCUSSION...
A convectively induced shortwave that has emerged out of the Central
Plains/Kansas City has been the dominant feature in driving a line
of shower and thunderstorm activity today across portions of
Missouri and Iowa. Thus far, the activity has been struggling to
become organized because of a convectively overturned and high CIN
thermodynamic environment out ahead of it across western Illinois.
The convectively induced shortwave is in a good location, just ahead
of the longer axis of stronger absolute vorticity and broader
cyclonic flow, to act as a warm advection wave and release
northeastward along a line from southern edge of Chicago toward
Detroit. For the most part, visible satellite imagery has shown a
high amount of insolation ahead of this MCV, particularly across
much of Southeast Michigan. RAP based mesoanalysis shows a tight
surface based CAPE gradient in place along a stationary front,
draped from the southern rim of Lake Michigan eastward long the
southern Michigan border to the south shore of Lake Erie. Surface
based CAPEs of 3000-4000 J/kg are in place to the south of the
gradient with mixed layer CAPE of at least 2000 J/kg immediately
south of Toledo.
Modeled parameter space shows very little change to the shear and
instability fields over the forecast area through approximately 00Z.
Quickly thereafter, models have sub 850mb wind speeds rapidly
increasing immediately south of the stationary front as it begins to
advance northward. Uncertainty exists with how progressive/how far
northward this warm front will make it but current indications
suggest as far north as I 96 or M 59. Expectations are for the
ragged line to fill in with time this afternoon as it crosses and
interacts with greater instability south of Lake Michigan and across
northern IN/OH. Combination of instability and shear suggests
scattered multicellular to possible supercellular storm mode
possible across the far southern forecast this evening. Combination
of CAM Hires consensus corroborates latest Time of Arrival time of
00-03Z as greatest threat time for severe weather. Without a forward
propagating cold pool the storm threats include: damaging wind gusts
to 60 mph, large hail in excess of 1 inch, and potential tornado.
The greatest tornado threat appears dependent on any discreet
supercell activity or interaction of bowing segments normal to the
advancing warm front.
Uncertainty does exist after this first wave, particularly with how
much lingering activity will persist in the 05-09Z time window. HRRR
runs and ARW advertises that convection and thunderstorm activity
will continue to fire over/near the southern three tiers of counties
including Metro Detroit. Despite the evening activity, cannot
discount this continuation of thunderstorm idea because of the
nature of the warm advection wave and rich low-midlevel thetae that
is forecasted to lift directly into the state ahead of the
geopotential height falls. Severe weather potential remains with
this activity during the overnight period given projected shear and
instability. The second wave of more organized shower and embedded
thunderstorms will be late tonight primarily in the 7-10Z time
window. While shear remains very high late tonight for storm
organization, the severe potential is expected to be less early
Monday morning with less CAPE density and high static stability in
the lowest 5000 ft agl.
Will need to watch for localized heavy rainfall for those areas that
receive multiple rounds of heavy rainfall tonight. Confidence is too
low for any flood products, particularly low confidence in the
morning line holding together.
Cold advection will occur for all of Southeast Michigan by 15Z
Monday as cold front sweeps across the area. Models show good bet
for clouds locked in the 3.0-4.0 kft agl layer at the base of strong
subsidence inversion with convective debris high cloud overspreading
aloft. Temperatures are expected to peak during the morning hours
and fall into the 60s for most areas during the afternoon. A
secondary cold front is then progged at 03Z Tuesday which will take
the rug out on temperatures. 850mb temperatures of 0-1C will make
for a very chilly late June night. In fact, temperatures are
expected to drop into the 40s areawide, potentially below 40 in
northern Midland County.
Models are showing that stable high pressure will hold across the
region through the middle of the week. Finding it difficult to
believe totally dry QPF solutions as cold midlevels could support
some afternoon instability showers. Will need to watch the Tuesday
and Wednesday afternoon time periods for slight chance/chance PoPs.
The extended period is advertising the potential for a tilted upper
level ridge to extend into Southeast Michigan Thursday and Friday.
Another deep trough axis is shown to track across Canada and impinge
on the western Great Lakes. d(prog)/dt has shown a westward shift to
the resultant strong baroclinic zone to now well west of Lower
Michigan. So, low confidence exists on the Friday-Sunday timeframe
as the positioning of this slow moving front will make all the
difference to the sensible weather forecasts.
MARINE...
Advancing low pressure and its attendant cold front will approach
the central Great Lakes this evening, with potential for multiple
rounds of strong to severe storms mainly during the late evening-
overnight hours. Strong winds, enhanced wave heights, and lightning
will be likely with these storms. As precipitation chances diminish
through the morning hours tomorrow, expect wind gusts to ramp up
across all marine zones as lingering low-level wind field and cooler
air mass aloft allow gusts to reach the surface in the 25-30+ kt
range by early afternoon, with Small Craft Advisories going into
effect Monday morning along the Lake Huron nearshore. Strong gusts
reach low end gales Monday as well across the open waters,
particularly across northern Lake Huron where northwesterly flow
aligns with the longer axis of the lake, in which Gale Warnings are
now in effect through Monday evening. Winds to gradually weaken by
Tuesday morning as the pressure gradient relaxes and high pressure
tracks overhead, before rain chances return to end the work week.
HYDROLOGY...
Another round of showers and thunderstorms moves into southeast
Michigan tonight into Monday morning. Warm and humid air will be in
place while storms are expected to be fast moving and limit average
rainfall to around a half inch across the region. Bands of heavier
rain are expected along a warm front that moves from the Ohio border
northward to the I-69 corridor tonight. This area has potential for
total rainfall in the 1 to 2 inch range in a short period of time.
Urban and small stream flooding is possible along with flooding of
other poor drainage areas.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Small Craft Advisory from 10 AM to 10 PM EDT Monday for LHZ421-422-
441>443.
Gale Warning from 10 AM to 10 PM EDT Monday for LHZ361-362.
Lake St Clair...Small Craft Advisory from 4 AM to 10 PM EDT Monday for LCZ460.
Michigan waters of Lake Erie...Small Craft Advisory from 4 AM to 10 PM EDT Monday for LEZ444.
&&
AVIATION.....DG
DISCUSSION...CB
MARINE.......MV
HYDROLOGY....BT
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Jun 20, 5:07 AM EDT, 16 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 507 AM EDT Sun Jun 20 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-210930- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 507 AM EDT Sun Jun 20 2021 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight Severe thunderstorms are likely across all of southeast Michigan tonight mainly after 8 PM. There is a marginal risk in the Tri Cities and northern Thumb, a slight risk across the I-69 corridor, and an enhanced risk mainly from the M-59 corridor south through metro Detroit to the Ohio border. There is a chance of tornadoes and large hail is likely. Hail could reach golf ball to tennis ball size with damaging wind up to 70 mph as storms moves southwest to northeast at 45 mph. Flooding rain is also likely before the pattern exits eastward early Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers, please notify your emergency manager immediately. Spotter activation is likely tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-210930- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 507 AM EDT Sun Jun 20 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Thunderstorms are expected across the central Great Lakes tonight with severe storms likely south of Saginaw Bay to western Lake Erie mainly after 8 PM. There is a chance of tornadoes/waterspouts and large hail is likely. Hail could reach golf ball to tennis ball size with damaging wind up to 60 knots as storms move southwest to northeast at 40 knots. .DAYS TWO THROUGH SEVEN...Monday through Saturday A Gale Warning is in effect Monday for the north half of Lake Huron. Small Craft Advisories are in effect for Saginaw Bay and southern Lake Huron. .SPOTTER INFORMATION STATEMENT... Dispatchers, please notify your emergency manager immediately. Spotter activation is likely tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. BT
In the hours before
Special weather statement, Jun 20, 7:59 PM EDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service Detroit/Pontiac MI 759 PM EDT Sun Jun 20 2021 MIZ082-210045- Lenawee MI- 759 PM EDT Sun Jun 20 2021 ...SPECIAL WEATHER STATEMENT... At 759 PM EDT, Doppler radar was tracking a strong thunderstorm near Hudson, moving northeast at 20 mph. Winds in excess of 30 mph will be possible with this storm. This strong thunderstorm will be near... Hudson and Morenci around 805 PM EDT. Clayton around 820 PM EDT. Adrian and Onsted around 845 PM EDT. Other locations impacted by this storm include Seneca, Manitou Beach-Devils Lake, Lime Creek, Munson, Canandaigua, Tipton, Sand Creek, Rome Center, Medina and Weston. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 100 AM EDT for southeastern Michigan. LAT...LON 4207 8436 4207 8406 4172 8407 4171 8436 TIME...MOT...LOC 2359Z 224DEG 19KT 4178 8433 Behnke
Special weather statement, Jun 20, 8:45 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
845 PM EDT Sun Jun 20 2021
MIZ076-083-210145-
Monroe MI-Wayne MI-
845 PM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONROE AND SOUTH
CENTRAL WAYNE COUNTIES UNTIL 945 PM EDT...
At 845 PM EDT, Doppler radar was tracking a strong thunderstorm near
Monroe, moving northeast at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Flat Rock around 910 PM EDT.
Grosse Ile around 920 PM EDT.
Trenton around 930 PM EDT.
Taylor and Wyandotte around 940 PM EDT.
Other locations impacted by this storm include Newport, Brownstown
Township, Gibraltar, Estral Beach, South Rockwood, Woodland Beach,
Stony Point, Riverview, Rockwood and Ecorse.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Michigan.
LAT...LON 4193 8336 4222 8326 4227 8311 4224 8313
4217 8313 4212 8312 4205 8315 4199 8313
4192 8322
TIME...MOT...LOC 0045Z 205DEG 18KT 4197 8327
MannThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:35 PM EDT | Special Marine Warning | DTX | 55 min | |
| Jun 20, 8:45 PM EDT | Special Weather Statement | DTX | Wayne | 60 min |
| Jun 20, 8:53 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 67 min |
| Jun 20, 9:02 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 58 min |
| Jun 20, 9:12 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 63 min |
| Jun 20, 9:20 PM EDT | Special Marine Warning | DTX | 85 min | |
| Jun 20, 9:23 PM EDT | Special Marine Warning | DTX | 45 min | |
| Jun 20, 9:34 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Shiawassee | 44 min |
| Jun 20, 9:56 PM EDT | Special Weather Statement | DTX | Macomb | 64 min |
| Jun 20, 10:07 PM EDT | Special Weather Statement | DTX | Genesee | 53 min |
| Jun 20, 10:14 PM EDT | Special Weather Statement | DTX | Oakland | 61 min |
| Jun 20, 10:25 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 41 min |
| Jun 20, 10:42 PM EDT | Special Marine Warning | DTX | 93 min | |
| Jun 20, 10:44 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 61 min |
| Jun 20, 10:54 PM EDT | Special Weather Statement | DTX | Washtenaw | 51 min |
| Jun 20, 11:09 PM EDT | Special Weather Statement | DTX | Lapeer, Saint Clair, Sanilac | 51 min |
| Jun 20, 11:36 PM EDT | Special Weather Statement | DTX | Monroe | 39 min |
| Jun 20, 11:39 PM EDT | Special Marine Warning | DTX | 66 min | |
| Jun 21, 1:09 AM EDT | Special Weather Statement | DTX | Lenawee, Monroe | 51 min |
| Jun 21, 3:15 AM EDT | Special Weather Statement | DTX | Lenawee, Livingston, Washtenaw | 60 min |
| Jun 21, 3:35 AM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 40 min |
| Jun 21, 3:54 AM EDT | Severe Thunderstorm Warning | DTX | Monroe | 51 min |
| Jun 21, 3:56 AM EDT | Special Marine Warning | DTX | 35 min | |
| Jun 21, 4:01 AM EDT | Special Weather Statement | DTX | Macomb, Oakland, Washtenaw, Wayne | 59 min |
| Jun 21, 4:58 AM EDT | Special Weather Statement | DTX | Macomb, Saint Clair | 62 min |
| Jun 21, 5:01 AM EDT | Special Marine Warning | DTX | 34 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.